LUPUS UK
20,879 members16,572 posts

Mycophenolate and migraine/headaches?

Since I've upped my mycophenolate (CellCept) to 1.5g per day few weeks back, I've been having constant headaches and for the past few days those headaches have upgraded to migraines, those being so painful that I was actually considering going to A&E!

Have any of you taking MMF experienced the same and if so, did the symptoms go away?

Thank you.

3 Replies
oldestnewest

Hi there, I've only been on mycophenelate a couple of weeks, but I've had a migraine last week that was so bad I had to take to a dark room, couldn't cope with any noise etc and felt really unwell. It's unusual for me to have a migraine and generally only have one very infrequently, so I will take note. Not sure if this helps you in any way, but I should definitely discuss this with your professionals. Take care.

Reply

Interesting, thank you for letting me know.

Reply

I had a migraine day 1 from having MMF 500 twice a day. I've been taking it for 7 years, we stopped for 6 months, go back on it and this happens. Have them once a week now so going to speak to the Dr. Migraines aren't listed as an issue, only headaches, so hopefully not anything more menacing.

Reply

You may also like...